Differential and Integral Equations

Exponential attractors for nonautonomous partially dissipative equations

C. Galusinski, M. Hnid, and A. Miranville

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Our aim in this article is to construct exponential attractors for nonautonomous partially dissipative systems by adapting to the nonautonomous case the method presented in [1] and based on a decomposition of the difference of two trajectories. We follow the ideas developed in [2] which consist in studying an equation on an extended space. As an example, we prove the existence of exponential attractors for the slightly compressible Navier-Stokes equations with quasiperiodic in time volume forces.

Article information

Differential Integral Equations, Volume 12, Number 1 (1999), 1-22.

First available in Project Euclid: 29 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K55: Nonlinear parabolic equations
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35B40: Asymptotic behavior of solutions 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 58F39 76D05: Navier-Stokes equations [See also 35Q30]


Galusinski, C.; Hnid, M.; Miranville, A. Exponential attractors for nonautonomous partially dissipative equations. Differential Integral Equations 12 (1999), no. 1, 1--22. https://projecteuclid.org/euclid.die/1367266991

Export citation